# SDR CALA2025041403742

- Difficulty date: April 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 48,497 hours, 6,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AISLE EMER LIGHT AT SEAT 48F HANGING AND DAMAGED REMOVED AND REPLACED EFFECTED LIGHT IN REF TOO B/E AEROSPACE CMM 25-23-51. OPS TEST GOOD AT THIS TIME
